The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 17, Issue 2, 2001
Metadata
 

Harmonic analysis in value at risk calculations
Claudio Albanese and Luis Seco
pp. 195–219
Abstract | Full-Text PDF (272 KB) | Metadata

On pseudospheres that are quasispheres
Andrew Vogel and John L. Lewis
pp. 221–255
Abstract | Full-Text PDF (339 KB) | Metadata

Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum
Ewa Damek, Andrzej Hulanicki and Roman Urban
pp. 257–293
Abstract | Full-Text PDF (358 KB) | Metadata

Path-wise solutions of stochastic differential equations driven by Lévy processes
David R.E. Williams
pp. 295–329
Abstract | Full-Text PDF (349 KB) | Metadata

Branching process associated with 2d-Navier Stokes equation
Saïd Benachour, Bernard Roynette and Pierre Vallois
pp. 331–373
Abstract | Full-Text PDF (262 KB) | Metadata

An X-ray transform estimate in $\mathbb R^n$
Izabella Laba and Terence Tao
pp. 375–407
Abstract | Full-Text PDF (318 KB) | Metadata

Dynamical instability of symmetric vortices
Luís Almeida and Yan Guo
pp. 409–419
Abstract | Full-Text PDF (210 KB) | Metadata